# SDR SWAA021287

- Difficulty date: June 9, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 9,925 hours, 5,917 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 3818001003
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, L/E FLAP TRANSIT LIGHT REMAINED ON WITH ALL L/E DEVICES EXTENDED.  REMOVED AND REPLACED NR 1, 6, 7 AND 8 L/E SLAT ACTUATORS PER MM.
